MathSciNet Relay Station
MathSciNet bibliographic data
MR933307 57Q45 (57M12 57M25 57R67)
Ruberman, Daniel The Casson-Gordon invariants in high-dimensional knot theory. Trans. Amer. Math. Soc. 306 (1988), no. 2, 579–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement